Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
LovedAnyway

Moderator

Recommended Posts

LovedAnyway

How do you get in touch with a Moderator for this site? I am being bullied, unbelievably, on a support site.  I can't just let it go because it is happening to other people too.  

Share this post


Link to post
Share on other sites
WilsoInAus

Yes you write to @HC-Support-Team unmask your IP address and include details around rhe differences to the one you uaed to join with last year.

Share this post


Link to post
Share on other sites
LovedAnyway

That’s not an email address? How do I unmask my IP address?

Share this post


Link to post
Share on other sites
Quest

His behaviors are unjustified in a thread where all she was doing was telling the original poster to try Tagamet. She is correct, I can provide the science. He can be very informative, yet the outbursts on threads are very disturbing!

She's my friend and deserves the same peace and respect some of us get. 

Share this post


Link to post
Share on other sites
WilsoInAus

But he isn’t respecting you @Quest

What would you think of a young male pretending to be a middle aged female on websites and FB?

Anyway, only you can choose what you believe.

Share this post


Link to post
Share on other sites
Quest

Even if it is Jay. I happen to like him. So sue me.

Worry about how you come across to us. We don't need your protection! 

Share this post


Link to post
Share on other sites
Quest

LovedAnyway's profile has been blocked and she can't message.  Don't bother! The message will be blocked unless you previously wrote her. She did nothing wrong. Nice job wilso

Share this post


Link to post
Share on other sites
WilsoInAus

Nothing wrong?? Are they seriously your values?

This is a somewhat disturbed troll who is a young man who doesn’t not have herpes masquerading as a middle aged woman spreading false stories. That is totally wrong.

I’m sorry if you feel duped, but that isn’t my fault. You’ll have to ask Jay as to why he does what he does. I hope he opens up to you and you can help him.

If you cannot see the immense damage that this does to the integrity and authenticity of this website, then I’m sorry. Such behaviour is not welcome, here or on that many forums at all. 

If you wish to deal with lies, fabrications, fears and delusions then please do this directly with Jay or a community where that’s an objective. 

You suggest that you and others actively interact with Jay on Facebook. That sounds good, so what’s the issue? If people wish to interact with Jay, I’m sure they can PM you for a connection on FB?

Share this post


Link to post
Share on other sites
Gems
On 7/24/2018 at 2:41 PM, Quest said:

His behaviors are unjustified in a thread where all she was doing was telling the original poster to try Tagamet. She is correct, I can provide the science. He can be very informative, yet the outbursts on threads are very disturbing!

She's my friend and deserves the same peace and respect some of us get. 

he is delusional...i think...he harrasses many members...calls people jay...is rude to people w/ serious complications...mostly he should get kicked off for his bad advise.

Share this post


Link to post
Share on other sites
Gems
On 7/24/2018 at 2:57 AM, LovedAnyway said:

How do you get in touch with a Moderator for this site? I am being bullied, unbelievably, on a support site.  I can't just let it go because it is happening to other people too.  

he seems to have a delusional disorder...y didnt anyone tell me?

Share this post


Link to post
Share on other sites
Gems
On 7/24/2018 at 5:51 AM, WilsoInAus said:

Yes you write to @HC-Support-Team unmask your IP address and include details around rhe differences to the one you uaed to join with last year.

wilsolnaus this is so embarrassing. 

Share this post


Link to post
Share on other sites
WilsoInAus
5 hours ago, Gems said:

wilsolnaus this is so embarrassing. 

No Jay, the moderators are aware it is you now. 

It is not embarrassing, it is sad and depressing that you are unable to grow as a person and stalk online websites to feed your physchological issues instead of confronting the big issues yourself. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

  • The Hive is Thriving!

    • Total Topics
      69,296
    • Total Posts
      466,214
  • Posts

    • that1youngguy
      hello all, update... so the white ulcer inside started around january 4... and today it is still there... no burning while i pee, just a constant mild irritation feel, no other symptoms i went back to get retested 2/12 so 2.5 months after exposure... including HSV, HIV, gon, chlam, everything came back negative... the doctor thinks it's some form of chlamydia, he gave my doxy for 10 days is it too soon to tell if i have HSV? is it possible to have an ulcer inside the urethra and be fungal or bacterial?
    • MikeHerp
      Probably not many.  I'm going to change my twitter symbol to the copper ribbon at least.  
    • nope1234
      okay! I guess I will just start at the basic dosage of vitamin C and go up every week little ? I take 1500 mg of super lysine like the bottle says and it still gives me gas and diarrhea. hoping it will pass if not I'll drop down to 2 a day! I really appreciate the advice! i know we would all.do ANYTNING to not have OB  at the moment idc about stigmas od boyfriends or dating or sex....I just care about FEELING healthy in my own skin. this is my one and only life 
    • Lulupazoola
      That sounds like a good place to begin.  The lysine worked really well for me for about a year and a half.  Then things got steadily worse for me and nothing worked until vitamin C.  My immune system is not that great even tho i take care of myself, so u may have good luck if u have a decent one.  With the vitamin c, u must 1) take it at intervals throughout the day, not all at once 2) dont increase the amount u r taking too fast 3) it will give u gas at higher doses and even diarrhea if u go crazy with it. These r signs to lower your dose!  If u can just control your OB's with vitamin c and lysine or anything else, maybe a cure will finally become available.  
    • nope1234
      any updates? worth the pricetag?  
×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.